Universal Journal of Computational Mathematics(CEASE PUBLICATION) Vol. 4(4), pp. 61 - 66
DOI: 10.13189/ujcmj.2016.040402
Reprint (PDF) (1877Kb)


Boundary Value Problem for the System Equations Mixed Type


Fayazov K.S. , Khajiev I.O. *
Mathematics Faculty, National University of Uzbekistan, Universitet Str. 4, 100174 Tashkent, Uzbekistan

ABSTRACT

In this paper, we consider a system of equations of mixed type and with changing time direction. It is proved that solution of the system is not stable depend from the variation of the data. Theorems of uniqueness and conditional stability proved. The approximate solution constructed and numerical results are given.

KEYWORDS
System of Equations, Boundary Value Problem, Ill-posed Problem, a Priori Estimate, Theorem of the Uniqueness, Estimate of Conditional Stability, Approximate Solution, Regularization, Regularization's Parameter

Cite This Paper in IEEE or APA Citation Styles
(a). IEEE Format:
[1] Fayazov K.S. , Khajiev I.O. , "Boundary Value Problem for the System Equations Mixed Type," Universal Journal of Computational Mathematics(CEASE PUBLICATION), Vol. 4, No. 4, pp. 61 - 66, 2016. DOI: 10.13189/ujcmj.2016.040402.

(b). APA Format:
Fayazov K.S. , Khajiev I.O. (2016). Boundary Value Problem for the System Equations Mixed Type. Universal Journal of Computational Mathematics(CEASE PUBLICATION), 4(4), 61 - 66. DOI: 10.13189/ujcmj.2016.040402.